Show simple item record

dc.contributor.authorPeccati, Giovannien_US
dc.contributor.authorTaqqu, Murad S.en_US
dc.date.accessioned2019-08-28T19:44:42Z
dc.date.available2019-08-28T19:44:42Z
dc.date.issued2008-08-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000264166300010&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=6e74115fe3da270499c3d65c9b17d654
dc.identifier.citationGiovanni Peccati, Murad S Taqqu. 2008. "Central limit theorems for double Poisson integrals." BERNOULLI, Volume 14, Issue 3, pp. 791 - 821 (31). https://doi.org/10.3150/08-BEJ123
dc.identifier.issn1350-7265
dc.identifier.issn1573-9759
dc.identifier.urihttps://hdl.handle.net/2144/37494
dc.description.abstractMotivated by second order asymptotic results, we characterize the convergence in law of double integrals, with respect to Poisson random measures, toward a standard Gaussian distribution. Our conditions are expressed in terms of contractions of the kernels. To prove our main results, we use the theory of stable convergence of generalized stochastic integrals developed by Peccati and Taqqu. One of the advantages of our approach is that the conditions are expressed directly in terms of the kernel appearing in the multiple integral and do not make any explicit use of asymptotic dependence properties such as mixing. We illustrate our techniques by an application involving linear and quadratic functionals of generalized Ornstein–Uhlenbeck processes, as well as examples concerning random hazard rates.en_US
dc.description.sponsorshipThis research was supported in part by NSF grants DMS-05-0547 and DMS-07-06786 at Boston University. (DMS-05-0547 - NSF; DMS-07-06786 - NSF)en_US
dc.format.extent791 - 821 (31)en_US
dc.languageEnglish
dc.publisherINT STATISTICAL INSTen_US
dc.relation.ispartofBERNOULLI
dc.subjectStatistics & probabilityen_US
dc.subjectMathematicsen_US
dc.subjectCentral limit theoremsen_US
dc.subjectDouble stochastic integralsen_US
dc.subjectIndependently scattered measuresen_US
dc.subjectMoving average processesen_US
dc.subjectMultiple stochastic integralsen_US
dc.subjectPoisson measuresen_US
dc.subjectWeak convergenceen_US
dc.subjectStatisticsen_US
dc.subjectEconometricsen_US
dc.titleCentral limit theorems for double Poisson integralsen_US
dc.typeArticleen_US
dc.description.versionFirst author draften_US
dc.identifier.doi10.3150/08-BEJ123
pubs.elements-sourceweb-of-scienceen_US
pubs.notesEmbargo: Not knownen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US
dc.identifier.orcid0000-0002-1145-9082 (Taqqu, Murad S)
dc.identifier.mycv54250


This item appears in the following Collection(s)

Show simple item record